# SDR CA010321009

- Difficulty date: February 13, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 74,881 hours
- Engine: Pwa JT8D7
- System (JASC): 2120 · Air Distribution System
- Part: Receptacle
- Part number: CA67072
- Condition: Burned
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, BURN SMELL REPORTED IN THE GALLEY AREA. CIRCUIT BREAKER PULLED NO APPARENT SMOKE. FOUND NR 16 OVEN RECEPTACLE BURNT. REPLACED NR 16 RECEPTABLE.
